Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 462, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2008, 6:26 PM CDT for Ozark County, Missouri. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2008, 6:26 PM CDT (23:26 UTC)
- Expired
- Jul 3, 2008, 7:16 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Ozark County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:37 PM CDT | HAIL 1.25 | 3 Ene Gainesville, MO | |
| Jul 3, 6:48 PM CDT | HAIL 0.25 | Wasola, MO | |
| Jul 3, 6:50 PM CDT | HAIL 0.5 | 1 Ne Noble, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 032327
SVRSGF
MOC153-040045-
/O.NEW.KSGF.SV.W.0462.080703T2326Z-080704T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT THU JUL 3 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 745 PM CDT.
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR THORNFIELD...OR 16 MILES SOUTH OF AVA...
MOVING EAST AT 20 MPH. ADDITIONAL STORMS WERE INTENSIFYING ACROSS
OZARK COUNTY INCLUDING IN THE GAINESVILLE AND TECUMSEH AREAS.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF GAINESVILLE BY 715 PM CDT.
THE TOWNS OF WASOLA...NOBLE...WILLHOIT...BRIXEY...ZANONI...SYCAMORE
AND TECUMSEH ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
LAT...LON 3655 9278 3656 9278 3681 9277 3680 9212
3650 9213 3650 9278
TIME...MOT...LOC 2326Z 277DEG 15KT 3672 9266
$$
FOSTER3 follow-up statements
000
WWUS53 KSGF 032357
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT THU JUL 3 2008
MOC153-040045-
/O.CON.KSGF.SV.W.0462.000000T0000Z-080704T0045Z/
OZARK MO-
655 PM CDT THU JUL 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR OZARK COUNTY...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR NOBLE...OR 17 MILES SOUTHEAST OF
AVA...MOVING EAST AT 20 MPH. ADDITIONAL SEVERE STORMS EXTENDED FROM
NEAR SYCAMORE TO UDALL. THESE STORMS ARE CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF OZARK
COUNTY...INCLUDING THE TOWNS OF BRIXEY...ROCKBRIDGE...ZANONI...
SYCAMORE AND DORA.
AT 637 PM...EMERGENCY MANAGEMENT REPORTED THAT QUARTER TO HALF
DOLLAR SIZE HAIL WAS OBSERVED 3 MILES EAST NORTHEAST OF GAINESVILLE.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3655 9278 3656 9278 3681 9277 3680 9212
3650 9213 3650 9278
TIME...MOT...LOC 2355Z 268DEG 16KT 3674 9249
$$
FOSTER000
WWUS53 KSGF 040008
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT THU JUL 3 2008
MOC153-040045-
/O.CON.KSGF.SV.W.0462.000000T0000Z-080704T0045Z/
OZARK MO-
707 PM CDT THU JUL 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN OZARK COUNTY...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRIXEY...OR 19 MILES SOUTHEAST OF AVA...
MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN OZARK COUNTY...INCLUDING THE TOWNS OF ZANONI...SYCAMORE AND
DORA.
ADDITIONAL STRONG STORMS WILL CONTNUE ACROSS EASTERN OZARK COUNTY.
AT 637 PM...EMERGENCY MANAGEMENT REPORTED THAT QUARTER TO HALF
DOLLAR SIZE HAIL WAS OBSERVED 3 MILES EAST NORTHEAST OF GAINESVILLE.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3660 9249 3680 9249 3680 9220 3679 9212
3650 9213 3650 9241
TIME...MOT...LOC 0007Z 268DEG 16KT 3674 9243
$$
FOSTER000
WWUS53 KSGF 040016
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT THU JUL 3 2008
MOC153-040026-
/O.CAN.KSGF.SV.W.0462.000000T0000Z-080704T0045Z/
OZARK MO-
716 PM CDT THU JUL 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3660 9249 3680 9249 3680 9220 3679 9212
3650 9213 3650 9241
TIME...MOT...LOC 0016Z 268DEG 16KT 3674 9238
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:42 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 3, 2:42 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT THU JUL 3 2008
.DISCUSSION...
EVERYTHING IS PRIMED FOR THUNDERSTORMS TO BEGIN HERE THIS
AFTERNOON. FORECAST CHALLENGE DEALS WITH PRECIP CHANCES AND FLASH
FLOODING POTENTIAL TONIGHT THROUGH FRIDAY.
CURRENTLY...SURFACE FRONT LIES APPROXIMATELY ROLLA TO SPRINGFIELD
TO ANDERSON WITH 850 TROUGH SITUATED ACROSS CENTRAL MISSOURI.
SATELLITE IMAGERY SHOWING SOME ENHANCEMENT OF CU FIELD ACROSS
EASTERN KANSAS AND CELLS ARE STARTING TO DEVELOP ON RADAR OUT
THAT WAY. UPPER VORT SYSTEM SEEN OVER NORTH CENTRAL KANSAS.
LASTLY...SOME CYCLONIC TURNING SEEN IN CLOUDS IN NORTH CENTRAL
MISSOURI NEAR MEXICO. ALL OF THESE FEATURES MAY PLAY INTO THE
DEVELOPMENT OF HEAVY RAIN LATER THIS AFTERNOON AND EVENING.
FOR LATE THIS AFTERNOON AND EVENING. BELIEVE COMPLEX OVER EASTERN
KANSAS WILL CONTINUE TO ENHANCE AND MOVE EAST INTO THE CWA. RUC
MODEL SHOWING CAPES AROUND 2200 J/KG ACROSS SOUTHEAST KANSAS AND
WESTERN MISSOURI LATE THIS AFTERNOON...WITH NO CONVECTIVE
INHIBITION. CENTRAL MISSOURI MAY BE DOME WITH THE CONVECTION AS
RUC SHOWING 200 J/KG CIN ACROSS THIS AREA...SO THE AREA TO WATCH
THIS AFTERNOON LOOKS TO BE SOUTH OF A LINE FROM ROLLA TO MAYBE
PITTSBURG KANSAS. CAN NOT RULE OUT SOME SEVERE STORMS WITH PRIMARY
HAZARDS BEING WINDS AND HEAVY RAINFALL. WILL CONTINUE FLASH FLOOD
WATCH FOR THIS AREA THROUGH TONIGHT
BY LATE TONIGHT...EARLY FRIDAY MORNING...THE UPPER TROUGH MOVES
THROUGH MISSOURI AND FRONT MOVES SOUTH INTO NORTHERN ARKANSAS.
CONTINUED HIGH POPS CHANCES FOR FRIDAY MORNING DOWN NEAR THE
ARKANSAS STATE LINE...BASICALLY SOUTH OF HIGHWAY 60. FRONT LINGERS
AROUND THE STATE LINE THROUGH THE DAY...BEFORE FINALLY PUSHING
SOUTHEAST FRIDAY AFTERNOON. DO BELIEVE MOST AREAS SHOULD BE DRY
FOR FRIDAY EVENING FIREWORKS AND 4TH OF JULY FESTIVITIES. ONLY
PROBLEM AREA MAY BE OUR SOUTHERN COUNTIES NEAR THE ARKANSAS LINE
THAT MAY EXPERIENCE SOME THUNDERSTORMS INTO THE EARLY EVENING.
THE WEEKEND LOOKS DRY FOR THE MOST PART...THOUGH GFS IS HINTING AT
A POSSIBLE COMPLEX DEVELOPING OVER SOUTHEAST KANSAS SATURDAY
EVENING...THEN SHIFTING SOUTHEAST INTO NORTHWEST ARKANSAS. MODELS
HINTING AT A RETURN OF SHOWERS/THUNDERSTORMS MONDAY EVENING INTO
TUESDAY AS ANOTHER UPPER VORT SYSTEM MOVES INTO OUR WESTERN
COUNTIES. ECMWF A LITTLE FURTHER NORTH IN QPF PLACEMENT...SO POP
CHANCES COULD CHANGE WITH LATER FORECASTS. WENT AHEAD AND ADDED
LOW END CHANCE POPS INTO THE FORECAST FOR MONDAY EVENING AND TUESDAY.
GCC
&&
.AVIATION...
FOR THE 18Z TAF PACKAGE...A SLOW MOVING FRONT FROM NEAR PITTSBURG
TO NEAR BUFFALO TO FORT LEONARD WOOD WILL GRADUALLY SHIFT SOUTH.
THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE ALONG AND AHEAD OF THE
FRONT AFTER 20Z. FOG COULD DEVELOP WITH LIGHT WINDS AND A MOIST
GROUND PRODUCING REDUCED VISIBILITIES AFTER 10Z.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ082-090>098-
101>106.
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ055>058-066>071-
077>081-083-088-089.
KS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 3, 6:00 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 PM CDT THU JUL 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-042300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 600 PM CDT THU JUL 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH...SMALL HAIL...VERY HEAVY RAINFALL...AND LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL AFFECT FAR SOUTHERN MISSOURI SOUTH OF A CASSVILLE TO EMINENCE LINE THIS EVENING. ADDITIONAL THUNDERSTORMS MAY DEVELOP ACROSS FAR SOUTHERN MISSOURI OVERNIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING IN ADVANCE OF A WEAK COLD FRONT MOVING INTO FAR SOUTHERN MISSOURI. THE CHANCE OF STORMS WILL DECREASE FOLLOWING THE FRONTAL PASSAGE. ADDITIONAL THUNDERSTORM DEVELOPMENT CANNOT BE RULED OUT OVERNIGHT ACROSS SOUTHERN MISSOURI ALONG AND NORTH OF THE FRONT. THE RISK OF SEVERE WEATHER IS LOW GIVEN THE MODERATE INSTABILITY AND WEAK WIND SHEAR PARAMETERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN MISSOURI FRIDAY WITH THE POTENTIAL OF SEVERE WEATHER REMAINING LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 3, 12:27 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG COLE CAMP 38.46N 93.20W
07/03/2008 BENTON MO LAW ENFORCEMENT
TREES DOWN
1230 AM TSTM WND DMG 3 NNW WARSAW 38.28N 93.40W
07/03/2008 BENTON MO LAW ENFORCEMENT
TREES DOWN BETWEEN WARSAW AND LINCOLN
0140 AM TSTM WND DMG BRUMLEY 38.09N 92.49W
07/03/2008 MILLER MO COUNTY OFFICIAL
TREES DOWN
0530 AM FLASH FLOOD 3 NE TUSCUMBIA 38.26N 92.42W
07/03/2008 MILLER MO LAW ENFORCEMENT
NUMEROUS COUNTY ROADS FLOODED NORTHEAST OF TUSCUMBIA AND
SOUTH OF TUSCUMBIA BETWEEN 530 AND 8 AM.
0530 AM FLASH FLOOD 4 WNW TUSCUMBIA 38.26N 92.53W
07/03/2008 MILLER MO EMERGENCY MNGR
ROADS CLOSED DUE TO FLOODING ON POPLAR...ALLEN AND
CATFISH ROAD BETWEEN ELDON AND TUSCUMBIA. IN ADDITION...A
LOW WATER CROSSING WAS WASHED OUT ON POPLAR ROAD AND
CATFISH ROAD. REPORT TIME IS APPROXIMATE DUE TO SEVERAL
WAVES OF HEAVY RAINFALL
0625 AM HEAVY RAIN ELDON 38.35N 92.58W
07/03/2008 E3.50 INCH MILLER MO BROADCAST MEDIA
0628 AM HEAVY RAIN STOVER 38.44N 92.99W
07/03/2008 E2.40 INCH MORGAN MO BROADCAST MEDIA
&&
JLTLocal storm report, Jul 3, 1:04 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 3 NE LAKEVIEW HEIGHTS 38.29N 93.12W
07/03/2008 BENTON MO DEPT OF HIGHWAYS
STATE ROUTE WW CLOSED 3 MILES AFTER ROUTE B NORTH
&&
JLTLocal storm report, Jul 3, 1:06 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
106 PM CDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 2 NW BAGNELL 38.25N 92.63W
07/03/2008 MILLER MO DEPT OF HIGHWAYS
STATE ROUTE Z...ALONG BLUE SPRING CREEK IS CLOSED DUE
TO FLOODING
&&
JLTLocal storm report, Jul 3, 3:11 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 PM CDT THU JUL 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM TORNADO 7 E ANDERSON 36.65N 94.32W
06/28/2008 MCDONALD MO NWS STORM SURVEY
*** 2 INJ *** A STORM SURVEY WAS CONDUCTED ON THURSDAY
JULY 3. THE SURVEY REVEALED AN EF1 TORNADO WITH WINDS OF
APPROXIMATELY 90 TO 100 MPH MOVED THROUGH RURAL AREAS OF
MCDONALD COUNTY...APPROXIMATELY 7.5 MILES EAST OF
ANDERSON, OR 1 MILE SOUTHWEST OF THE TOWN OF PLAINVIEW.
THE TORNADO WAS 250 YARDS WIDE WITH A PATH LENGTH OF
APPROXIMATELY 2 MILES. NUMEROUS TREES WERE SNAPPED OR
UPROOTED WITH ONE TREE FALLING ON A HOME NEAR
PLAINVIEW...CAUSING TWO INJURIES.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 43 min |
| Jul 3, 2:07 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 6 hr |
| Jul 3, 4:47 AM CDT | Flash Flood Warning | SGF | Miller, Morgan | 6 hr |
| Jul 3, 6:55 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jul 3, 4:57 PM CDT | Flash Flood Warning | SGF | Stone, Taney | 5 hr |
| Jul 3, 6:39 PM CDT | Flash Flood Warning | SGF | Ozark | 4 hr |
| Jul 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.